# SDR USAA920080459

- Difficulty date: February 14, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN FLOORBEAM, BS 3257 / FR 68, -Y1162.5.  REPLACED CABIN FLOORBEAM, BS 3207 / FR 67 - BS 3310 / FR 69 , -Y1162.5 IAW A320 SRM 51-72-11.
